# SDR SWAA2022030263961

- Difficulty date: January 7, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE FWD SERVICE DOOR LOWER BEAM THE RADIUS AROUND TO 1ST I/B FASTENER IS CRACKED. / REPAIRED FSD LOWER BEAM ON P.O NUMBER 520312.
